# SDR R7MA75432437

- Difficulty date: November 25, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 5 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSMITTER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
